# SDR 98ZZZX1194

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RIGHT SIDE OF ECS BAY AT FRAME NR 47 HAS A CRACK IN THE SHEAR ANGLE AT STR 9 THAT IS APPROX .25 INCH LONG IN THE BEND RADIUS.  NOTE:  VERIFIED WITH EDDY CURRENT.  REPAIR SHEAR ANGLE IAW BAE REPAIR INSTRUCTIONS HC539H9014.
